# SDR SWAA2019052433005

- Difficulty date: May 7, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Discolored
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWERED CEILING CENTER LINE EMERGENCY EXIT LIGHT LENS DISCOLORED.  R&R LENS IAW AMM.
